# SDR AALA201802199038

- Difficulty date: January 28, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WINDOW FRAME, LOWER ATTACH ANGLE,  FRAME 4, Y1200.  REPAIRED THE WINDOW FRAME IAW EA 277173.
